Regaine for Men Extra Strength
Zantac Relief Tablets
Pepto Bismol (Bismuth Subsalicylate)
Rennie Tablets (Peppermint)
Olbas Inhaler Nasal Stick
Benylin Mucus Cough Max Honey & Lemon
Benylin Dry and Tickly Cough Syrup
Uniroid HC Ointment Cream
Imodium Syrup SF
Loperamide 2mg Capsules
Fybogel Orange Sachets
Macrobid 100mg (Nitrofurantoin)
Norethisterone (5mg) Tablets
Levonelle Tablets (Pills)
ellaOne Morning After Pills
Vaniqa Cream 11.5%
Dalacin Cream 2% (Clindamycin)
Canesten Thrush Duo Oral Capsule & External Cream
Fluconazole Tablets (Capsules)
Condyline Cutaneous Solution
Clearblue Ovulation Test Digital
Clearblue Digital Pregnancy Test
Clearblue Pregnancy Test (2 Tests)
Imigran Nasal Spray
Duac Gel Once Daily
Lymecycline Capsules Hard
Ventolin Accuhaler (Salbutamol)
Salamol Inhaler (Salbutamol) Easi-Breathe
Colpermin IBS Relief Capsules
Alverine Citrate Capsules
Buscopan Cramps Tablets
Buscopan IBS Relief Tablets
Balneum Plus Cream
Balneum Plus Bath Oil
Cetraben Bath Additive
Telfast Tablets (Fexofenadine)
Nasonex Nasal Spray
Tamiflu Tablets (Oseltamivir)
Paracetamol Oral Suspension
Ibuprofen for Kids
Benylin Children's Chesty Cough Syrup
Ovex Suspension Family Pack
Ovex Family Pack (Tablets)
Gaviscon Advance Liquid (Syrup)
Gaviscon Chewable Tablets
WindSetlers Gel Caps
Wind-Eze Gel Caps
Bazuka Extra Strength Gel
Bazuka Treatment Gel
Scholl Freeze Verruca & Wart Remover
Orlistat 120mg Tablets
Alli Weight Loss Pills
Xenical Tablets (Capsules)
Champix Tablets Initiation Pack
Champix Tablets Maintenance Pack
Nicorette Gum 2mg
Optrex Allergy Eye Drops
Optrex Bloodshot Eye Drops
Chloramphenicol Eye Ointment (1.0%)
Hypromellose Eye Drops
EarCalm Spray (5ml)
Care Sodium Bicarbonate Ear Drops
Otex Ear Drops
Otex Olive Oil Ear Drops
Orajel Mouth Gel
Daktarin Oral Gel (Suagr Free)
Anbesol Adult Strength Gel
Iglu Gel Mouth Ulcer Treatment
Daktarin Aktiv Cream
Lamisil Once Cream
Daktarin Intensiv Cream
Flexitol Heel Balm
Kalms Day Tablets
Kalms One A Night
Nytol Anti-Snoring Throat Spray
Nytol Herbal Tablets
KN95 Face Mask
Sanitirex Hand Sanitiser Gel (50ml)
Plain packaging with no medical stamps or marks
No appointment or long waiting times
Your information stays with us and private payment
Dispensed by registered UK pharmacists
Order your medication in a few clicks. Our process is easy,
fast and secure.
Fill out a questionnaire so our doctor can assess if the
treatment is suitable for you.
Choose the medication you require.
Add delivery details and complete payment process.
While Valaciclovir can’t battle the herpes simplex virus when inactive and dormant, it will possibly well resist the virus when live and attacking the cells of the body. In actual fact, in depth studies performed on Valaciclovir have found it to be an extremely effective treatment for herpes if taken on the early stage of a flare up.
Whilst Valaciclovir can't fight the herpes simplex virus when inactive and dormant, it can effectively fight the virus when live and attacking the cells of the body. In fact, extensive studies performed on Valaciclovir have shown it to be a highly beneficial treatment for herpes if taken at the first sign of a flare up. Valaciclovir can even prevent a sore from forming if used as a preventative and can make symptoms more bearable and lessen the period of healing by up to half in some cases.
Valaciclovir is a prescription only medication which requires a doctor’s approval prior to purchase. You will be asked to complete a health questionnaire which will give our doctors insight as to whether this is the correct medication for your situation. This will be based on a number of factors such as other medications you have tried or are currently taking and the severity of your symptoms.
Once you have been given a prescription you can purchase your treatment online. It will then be sent to you by next day delivery.
Valaciclovir is thought to be even more beneficial than other cold sore treatments as the body can more effectively use this version of the aciclovir drug to help prevent and/or treat the herpes simplex virus. It can also be taken in a lower dose than other treatments and remain effective which means that there could be fewer side effects than if taking a higher dosage of another medication.
The active ingredient is valaciclovir hydrochloride.
The inactive ingredients are ammonium hydroxide, black iron oxide, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, propylene glycol, shellac glaze and titanium dioxide.
You will be prescribed the correct dose strength and length of treatment for the type of herpes virus you have. As such, it is important to take the tablets as directed by your doctor to ensure you get the full benefit.
You can take them with or without food and swallowed with water, and you must start taking them as early as possible from the initial onset of your symptoms which is usually a tingling sensation on the lip or around the mouth. Anytime up to 48 hours from symptoms appearing is the ideal window of time to begin treatment. If you miss a dose and do not remember until close to the time of your next, then wait and take the following tablet at the normal time. Do not take two at once.
Although the virus causing the cold sore can never be entirely cured, you can treat it with an antiviral medication such as Valaciclovir when active.
Valaciclovir stops the HSV-1 spreading by interfering with the mechanism which enables the herpes virus to multiple during an outbreak. This lessens the speed at which the infection can spread to healthy cells and shortens the lifespan of the blister.
The amount of time you use the medication for varies based on how quickly you begin treatment from the first signs of a cold sore as well as the severity of the cold sore itself. Generally speaking, you would take the treatment for anywhere up to 10 days. It can also be used to prevent a herpes outbreak or manage HSV-1 longterm and studies have shown that it is safe, when prescribed, to be taken for years at a time if necessary such as in the case of someone with lowered immunity.
Valaciclovir’s side effects are similar to those found with most medications and depend entirely on your body’s ability to tolerate the drug. The most common side effects include nausea, vomiting, diarrhoea and a headache.
These effects are usually mild and should not stop you taking the treatment although if you feel concerned at any time then you can arrange a free and confidential online appointment to speak to a medical expert at Click Pharmacy.
Side effects which have been found to affect less than 1% of patients using Valaciclovir can include:
To avoid any possible issues with your kidneys whilst taking this medication, ensure you drink plenty of extra fluids to keep them working effectively.
It is extremely rare but issues with the nervous system can occur through the use of Valaciclovir and can manifest in the form of a change in behaviour such as becoming more aggressive, confusion and hallucinations. If this occurs, seek medical help right away and stop the treatment. Similar if you find
Certain groups of people are more likely to suffer certain negative side effects including those with kidney issues such as disease or transplantation, and anyone over 65. Also, if you are, or think you may be pregnant, or you are breastfeeding then ensure you tell your Click Pharmacy doctor or GP so they can discuss potential risks before giving you a prescription. For example, the drug can pass into the milk in a breastfeeding mother which could potentially affect the baby.
Tell your doctor about any other medications you take, including herbal supplements and vitamins to ensure that they will not interfere negatively with the Valaciclovir medication causing it to be less effective.
Always read the patient information leaflet before starting your treatment. The patient information can be found here.
25 September 2020